# SDR SWAA2013061217120

- Difficulty date: June 1, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 51,580 hours, 40,964 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BAY UPPER PRESSURE DECK CRACKED AT BS 672, LBL 31.  REPAIRED WEB IAW SRM.
